# SDR ABXA9500289

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114063
- Condition: Gouged
- Location: Fs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INSPECTION FOUND SKIN GOUGED IN TWO PLACES, 12 AND 18 INCHES FROM BOTTOM OF DOOR JAMB ON FORWARD SIDE. REPAIRED IAW ABX REA D953-11260-MR.
